# SDR SWAA2016052652163

- Difficulty date: May 12, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 43,118 hours, 25,132 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45316
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER STRINGER CRACKED AT STATION 228.  R & R STRINGER IAW SRM.
